Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A new nonlinear assymetric cointegration approach using error correction models
Jönköping University, Jönköping International Business School, JIBS, Statistics.
Jönköping University, Jönköping International Business School, JIBS, Statistics.
Jönköping University, Jönköping International Business School, JIBS, Statistics.
2017 (English)In: Communications in statistics. Simulation and computation, ISSN 0361-0918, E-ISSN 1532-4141, Vol. 46, 1661-1668 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2017. Vol. 46, 1661-1668 p.
National Category
Social Sciences
Identifiers
URN: urn:nbn:se:hj:diva-37800OAI: oai:DiVA.org:hj-37800DiVA: diva2:1153201
Available from: 2017-10-28 Created: 2017-10-28 Last updated: 2017-10-28

Open Access in DiVA

No full text

By organisation
JIBS, Statistics
In the same journal
Communications in statistics. Simulation and computation
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf